MathSciNet Relay Station
MathSciNet bibliographic data
MR2156710 (2006g:28010) 28A75 (28A80)
Das, Manav Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4249–4268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement